# SDR VTZA98328

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7187
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6703 - BNA-IAD - DURING TAKEOFF, EXPERIENCED A FLAP FAIL MESSAGE LIGHT ON THE MASTER CAUTION PANEL.  AIRCRAFT CONTACTED MAINTENANCE CONTROL AND DISPATCH, DECISION TO RETURN TO BNA WAS MADE.  UPON ARRIVAL AT BNA, THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE WAS DISPATCHED.  MAINTENANCE TROUBLESHOT THE SYSTEM AND PERFORMED GROUND RUNS.  BUT COULD NOT DUPLICATE THE DISCREPANCY AND COMPLIED WITH AD 98-20-01.  ALL PERTINENT CHECKS WERE ACCOMPLISHED.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  THERE HAS BEEN NO FURTHER DISCREPANCIES WITH THE SYSTEM SINCE THIS ONE OCCURRENCE.  (M)
